Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Linguistics

The Rate of Linguistic Change: Limits of the Application of Mathematical Methods in Linguistics. István Fodor

Bibliographic Data

ID2448728
AuthorsMorris Swadesh (Universidad Nacional Autonoma de Mexico, corresponding author)
Year1967
Volume69
Issue2
Pages255-255
Publication date1967-04-01
Open AccessYes
TypeARTICLE
VenueAmerican Anthropologist (JOURNAL)
Journal identifiersISSN: 0002-7294 • E-ISSN: 1548-1433
PublisherWiley (PUBLISHER • GB)
DOI10.1525/aa.1967.69.2.02a00560
OpenAlexW1872604221
LanguageEN
Citations received1

Citation · Library science · Linguistics · Computer Science · Linguistic Variation and Morphology · Philosophy

  • The Evolution and Diffusion of Writing

    Open Access•Marshall Durbin•American Anthropologist•1971

Citations per year0.02
Citation span1971 - 1971 (1)
Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae